# SDR 04FDEA01701

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727-200
- Aircraft serial: 21647
- Aircraft time: 39,624 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMPT INTERCOSTAL INBOARD OF STR 26L, BETWEEN FS 1140 TO 1166, UPPER AND LWR FLANGES CORRODED.  INSTALLED FABRICATED FLANGES OF INTERCOSTAL IAW SRM 51-30-2.  INSTALLED FABRICATED DOUBLER AT STA 1140 -1166, STR 26L IAW SRM 51-30-2.
